Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A Galois theory for noncommutative rings


Author: H. F. Kreimer
Journal: Trans. Amer. Math. Soc. 127 (1967), 29-41
MSC: Primary 16.70
DOI: https://doi.org/10.1090/S0002-9947-1967-0215883-3
MathSciNet review: 0215883
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. U. Chase, D. K. Harrison and Alex Rosenberg, Galois theory and cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965), pp. 15-33. MR 0195922 (33:4118)
  • [2] J. Dieudonné, Linearly compact spaces and double vector space over s fields, Amer. J. Math. 73 (1951), 13-19. MR 0038962 (12:476a)
  • [3] G. Hochschild, Double vector spaces over division rings, Amer. J. Math. 71 (1949), 443-460. MR 0029889 (10:676a)
  • [4] N. Jacobson, An extension of Galois theory to non-normal and non-separable fields, Amer. J. Math. 66 (1944), 1-29. MR 0010554 (6:35f)
  • [5] -, Structure of rings, Colloq. Publ., Vol. 37, Amer. Math Soc., Providence, R. I., 1964.
  • [6] O. Ore, Galois connexions, Trans. Amer. Math. Soc. 55 (1944), 493-513. MR 0010555 (6:36a)
  • [7] O. Zariski and P. Samuel, Commutative algebra, Vol. 1, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.70

Retrieve articles in all journals with MSC: 16.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0215883-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society